# SDR AALA201605219004

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 18,626 hours, 9,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133444
- Condition: Failed
- Location: Cabin
- Part time: 18,626 hours, 9,519 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER POWER SUPPLY UNIT 10WL FAIL LIGHT ILLUMINATED.  REPLACED EMER POWER SUPPLY UNIT 10WL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-00-001-1.
